# SDR SWI2025F00705

- Difficulty date: May 8, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N605UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000802
- Aircraft time: 12,717 hours, 8,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR 17 TO FR 18, AND FR 23 R/H SEAT TRACK CORRODED     (C-CHECK RO 5/30/2025)    REMOVED AND REPLACED SEAT TRACK AT FR 13-23 REF SRM 51-40-08. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
